# SDR ASOA2014041410333

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GUSSET LOCATED AT BS 280, RBL 9,HAS ELONGATED HOLES.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED RT GUSSETT LOCATED AT FS 280.00, RBL9 AS NEEDED REF: SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED RT GUSSETT AT FS280, LBL9 AS NEEDED REF: DRG CC670-33052 AND SRM 51-40-06-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.
